# SDR DALA2018072704716

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 73,514 hours, 54,918 cycles
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FLT 2599 RETURNED TO BNA DUE TO RIGHT ENGINE FAILURE. COMPRESSOR STALL ON TAKEOFF. CREW SHUT DOWN ENGINE PER QRH. MAINTENANCE FOUND OIL IN TAIL PIPE AND TURBINE DAMAGE. THE ENGINE WAS REPLACED.
